# SDR HEER117546

- Difficulty date: September 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N14UH
- Make and model: Bell 230
- Aircraft serial: 23028
- Aircraft time: 6,651 hours
- Engine: Allsn 250C30G2
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 222010400131FM
- Part serial: EA152
- Condition: Broken
- Location: Main Rotor
- Part time: 6,651 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MECHANIC NOTICED THE CYCLIC LINK HAD COME IN CONTACT WITH THE INNER RING AND DURING HIS INVESTIGATION TO DETERMINE THE CAUSE OF THIS UNUSUAL CONDITION, HE FOUND SEVERAL PARTS TO BE EXCESSIVELY DAMAGED CAUSED BY A BROKEN  BOLT 20-057-6-16D, TOTAL TIME 1688.10 OR WORN SLIDERS 222-310-469-103, TOTAL TIME 1688.10.  THE SWASHPLATE WAS REMOVED FROM AIRCRAFT AND SENT TO OVERHAUL SHOP TO DETERMINE CAUSE OF FAILURE.  COMPLIED WITH ALL CONDITIONAL INSPECTIONS AND OVERHAUL  REQUIREMENTS.  CONTACTED MFG CUSTOMER REP FOR ADDITIONAL INSTRUCTIONS THAT MFG MAY WANT TO PERFORM.  LIST OF DAMAGED PARTS AS FOLLOWS -TOTAL TIME ON ALL 1688.10 - 1 EA. BOLT 20-057-6-16D CRACKED; 1 EA. BOLT 20-057-6-16D EX.
